# SDR SIMA200631707

- Difficulty date: December 11, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT 250 KNOTS, NO ICING CONDITION AND GEAR UP.  STRONG VIBRATION IN AIRFRAME WAS FELT.  VIBRATION NOT FELT IN THE CONTROLS.  APPEARS TO BE MORE PROMINENT ON THE RIGHT SIDE AFT OF THE FLIGHT DECK.  SPEED REDUCED TO 200 KNOTS, VIBRATION GOES AWAY.  PERFORMED AMERICAN EAGLE VIBRATION WORK CARD - BALANCED LEFT AND RIGHT PROPELLORS -OPERATIONAL CHECK GOOD - PERFORMED FUNCTIONAL CHECK FLIGHT, NO DEFECTS NOTED - RETURNED AIRCRAFT TO SERVICE. (M)
